# SDR HNAA2012062200835

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 50,470 hours, 56,656 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82970018011
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, LEFT MAIN GEAR DOOR AMBER CAUTION LIGHT ILLUMINATED. CYCLED IAW CHECKLIST.  LIGHT EXTINGUISHED.  R & R FORWARD LT GEAR DOOR ACTUATOR IAW MM 32-10-36.  OPS AND LEAK CHECKED GOOD.
